Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Representations of infinitesimal Cherednik algebras

Authors: Fengning Ding and Alexander Tsymbaliuk
Journal: Represent. Theory 17 (2013), 557-583
MSC (2010): Primary 17B10
Published electronically: November 5, 2013
MathSciNet review: 3123740
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Infinitesimal Cherednik algebras are continuous analogues of rational Cherednik algebras, and in the case of $ \mathfrak{gl}_n$, are deformations of universal enveloping algebras of the Lie algebras $ \mathfrak{sl}_{n+1}$. In the first half of this paper, we compute the determinant of the Shapovalov form, enabling us to classify all irreducible finite dimensional representations of $ H_\zeta (\mathfrak{gl}_n)$. In the second half, we investigate Poisson-analogues of the infinitesimal Cherednik algebras and generalize various results to $ H_\zeta (\mathfrak{sp}_{2n})$, including Kostant's theorem.

References [Enhancements On Off] (What's this?)

  • [BL] J. Bernstein and V. Lunts, A simple proof of Kostant's theorem that $ U(\mathfrak{g})$ is free over its center, Amer. J. Math. 118 (1996), no. 5, 979-987. MR 1408495 (97h:17012)
  • [D] V. G. Drinfeld, Degenerate affine Hecke algebras and Yangians, Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 69-70 (Russian). MR 0831053 (87m:22044)
  • [EG] P. Etingof and V. Ginzburg, Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2002), no. 2, 243-348. MR 1881922 (2003b:16021),
  • [EGG] P. Etingof, W. L. Gan, and Victor Ginzburg, Continuous Hecke algebras, Transform. Groups 10 (2005), no. 3-4, 423-447. MR 2183119 (2006h:20006),
  • [FH] W. Fulton and J. Harris, Representation theory. A first course, Graduate Texts in Mathematics, vol. 129, Readings in Mathematics, Springer-Verlag, New York, 1991. MR 1153249 (93a:20069)
  • [K] H. Kaneta, The invariant polynomial algebras for the groups $ {\rm ISL}(n)$ and $ {\rm ISp}(n)$, Nagoya Math. J. 94 (1984), 61-73. MR 748092 (86f:17012b)
  • [KK] V. G. Kac and D. A. Kazhdan, Structure of representations with highest weight of infinite-dimensional Lie algebras, Adv. in Math. 34 (1979), no. 1, 97-108. MR 547842 (81d:17004),
  • [KT] A. Tikaradze and A. Khare, Center and representations of infinitesimal Hecke algebras of $ \mathfrak{sl}_2$, Comm. Algebra 38 (2010), no. 2, 405-439. MR 2598890 (2011g:17024),
  • [L] G. Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), no. 3, 599-635. MR 0991016 (90e:16049),
  • [LT] I. Losev and A. Tsymbaliuk, Infinitesimal Cherednik algebras as W-algebras, arXiv: 1305.6873.
  • [S] S.P. Smith, A class of algebras similar to the enveloping algebra of $ \mathfrak{sl}_2$, Trans. Amer. Math. Soc. 222 (1990), no. 1, 285-314. MR 0972706 (91b:17013)
  • [T1] A. Tikaradze, Center of infinitesimal Cherednik algebras of $ {\mathfrak{gl}}_n$, Represent. Theory 14 (2010), 1-8. MR 2577654 (2011b:16111),
  • [T2] A. Tikaradze, On maximal primitive quotients of infinitesimal Cherednik algebras of $ \mathfrak{gl}_n$, J. Algebra 355 (2012), 171-175. MR 2889538,

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B10

Retrieve articles in all journals with MSC (2010): 17B10

Additional Information

Fengning Ding
Affiliation: Phillips Academy, 180 Main St., Andover, Massachusetts 01810
Address at time of publication: Department of Mathematics, Harvard College, Cambridge, Massachusetts 02138

Alexander Tsymbaliuk
Affiliation: Independent University of Moscow, 11 Bol’shoy Vlas’evskiy per., Moscow 119002, Russia
Address at time of publication: Department of Mathematics, MIT, 77 Massachusetts Ave., Cambridge, Massachusetts 02139
Email: sasha{\textunderscore}

Received by editor(s): October 21, 2012
Received by editor(s) in revised form: February 26, 2013, March 30, 2013, and July 31, 2013
Published electronically: November 5, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society